MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM COLLARED STEM COLLARED HA COATED LAT STEM SIZE 4; CEMENTLESS STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM COLLARED STEM COLLARED HA COATED LAT STEM SIZE 4; CEMENTLESS STEM
Catalog Number 01.18.244
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 12/05/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 13 december 2023 lot 154543: (b)(4) items manufactured and released on 28-jan-2016.Expiration date: 2021-01-13.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
 
Event or Problem Description
At about 7 years after the primary, the patient came in reporting pain due to a subsided stem and the cause of the subsided stem is unknown.The surgeon revised the medacta stem and head with competitor components and revised the medacta liner with a medacta liner.The surgery was completed successfully.

Brand Name
STEM: AMISTEM COLLARED STEM COLLARED HA COATED LAT STEM SIZE 4
Common Device Name
CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key18365277
Report Number3005180920-2023-01042
Device Sequence Number18106934
Product Code LZO
UDI-Device Identifier07630030804694
UDI-Public07630030804694
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/13/2021
Device Catalogue Number01.18.244
Device Lot Number154543
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2023
Initial Report FDA Received Date12/20/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/28/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale